# SDR FDEA201108163315

- Difficulty date: August 16, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654026957
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TOP FLOORBEAM TEE, BS 560, RBL 45 - 61.  REMOVED CORROSION IAW SRM 51-10-6 WITH ORIGINAL MATERIAL .125 AND MATERIAL REMAINING .114, FOUND TO BE WITHIN LIMITS IAW SRM 53-10-1, FIG 4B.   TREATED AND PRIMED IAW SRM 51-10-2.
